# SDR 95ZZZX4545

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 5751 · Ailerons
- Part: Tab Assy
- Part number: 5910047502
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FOR REPAIR OF GROUND HANDLING DAMAGE.  PART HAD AN ID TAG INDICATING OVERHAUL ON 6/95 BY ANOTHER REPAIR STATION.  TEAR DOWN FOUND CORROSION INTERNALLY OF CONTROL HORN FITTING, PN 3914776, FROM INSIDE TO OUTSIDE.  HCB W.O. HEF12600 H42R886K.
